# SDR DALA2020073102684

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 22,332 hours, 8,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHTS INOPERATIVE AT 10-17 RT SIDE AND LT EMERGENCY EXIT DOORS.  REPLACED BATTERY PACKS AT ROW 11 AND LT FWD EMERGENCY ESCAPE DOOR. TEST OK.
